Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Tanning sessions, pricking sensation on skin. Causes ?

I started tanning in a tanning bed a week ago I started out slow and only went every other day. This week I tanned yesterday for about 10 minutes and today for not even 2 minutes. I began to feel like needles were poking me every where on my body. The last time I tanned in a tanning bed was three years ago and I had the same problem so I stopped tanning. I figured that every thing was ok until today when it was just miserable. What could it be?
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi tanning sensation causing pricking needles can be due to can be cured by sunscreen in the morning and usuage of oral antioxidant twice daily can cure the condition use of atarax 25 mg at night and antibiotic twice daily can cure photodermatoses.cover the exposed parts can reduce tanning
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor